Electronic Journal of Probability

Curvilinear Integrals Along Enriched Paths

Denis Feyel and Arnaud de La Pradelle

Full-text: Open access


Inspired by the fundamental work of T.J. Lyons, we develop a theory of curvilinear integrals along a new kind of enriched paths in $R^d$. We apply these methods to the fractional Brownian Motion, and prove a support theorem for SDE driven by the Skorohod fBM of Hurst parameter $H > 1/4$.

Article information

Electron. J. Probab., Volume 11 (2006), paper no. 34, 860-892.

Accepted: 6 October 2006
First available in Project Euclid: 31 May 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26B20: Integral formulas (Stokes, Gauss, Green, etc.)
Secondary: 26B35: Special properties of functions of several variables, Hölder conditions, etc. 34A26: Geometric methods in differential equations 46N30: Applications in probability theory and statistics 53A04: Curves in Euclidean space 60G15: Gaussian processes 60H10: Stochastic ordinary differential equations [See also 34F05]

Curvilinear integrals H"older continuity rough paths stochastic integrals stochastic differential equations fractional Brownian motion

This work is licensed under aCreative Commons Attribution 3.0 License.


Feyel, Denis; de La Pradelle, Arnaud. Curvilinear Integrals Along Enriched Paths. Electron. J. Probab. 11 (2006), paper no. 34, 860--892. doi:10.1214/EJP.v11-356. https://projecteuclid.org/euclid.ejp/1464730569

Export citation


  • R.F. Bass, B.M. Hambly, T.J. Lyons. Extending the Wong-Zakai theorem to reversible Markov processes via Lévy area. J. Euro. Math. Soc. (in press). Review Number not available.
  • Bruneau, Michel. Variation totale d'une fonction. (French) Lecture Notes in Mathematics, Vol. 413. Springer-Verlag, Berlin-New York, 1974. xiv+332 pp. (52 #14190)
  • Coutin, Laure; Qian, Zhongmin. Stochastic differential equations for fractional Brownian motions. C. R. Acad. Sci. Paris Sér. I Math. 331 (2000), no. 1, 75–80.
  • Coutin, Laure; Qian, Zhongmin. Stochastic analysis, rough path analysis and fractional Brownian motions. Probab. Theory Related Fields 122 (2002), no. 1, 108–140.
  • L. Coutin, P. Friz, N. Victoir. Good Rough Path sequences and applications to anticipating and fractional stochastic Calculus. Preprint 2005.
  • Decreusefond, L.; Ustunel, A. S. Stochastic analysis of the fractional Brownian motion. Potential Anal. 10 (1999), no. 2, 177–214.
  • J. Favard. Espace et dimension. Editions Albin Michel, Paris (1950). Review Number not available.
  • D. Feyel, A. de La Pradelle. Fractional Integrals and Brownian Processes. Publication de l'Université dévry Val déssonne, (1996).
  • Feyel, Denis; de La Pradelle, Arnaud. On fractional Brownian processes. Potential Anal. 10 (1999), no. 3, 273–288.
  • D. Feyel, A. de La Pradelle. The fBM Ito formula through analytic continuation. Electronic Journal of Probability, Vol. 6, 1-22, Paper no26 (2001). Review Number not available.
  • D. Feyel, A. de La Pradelle. Curvilinear integrals along rough paths. Preprint (2003).
  • P. Friz, N. Victoir. Approximations of the Brownian Rough Path with Applications to Stochastic Analysis. Preprint (2004).
  • M. Gubinelli. Controlling rough paths. Preprint (2004).
  • J. Harrison. Lecture notes on chainlet geometry - new topological methods in geometric measure theory. Preprint (2005).
  • Ikeda, Nobuyuki; Watanabe, Shinzo. Stochastic differential equations and diffusion processes. North-Holland Mathematical Library, 24. North-Holland Publishing Co., Amsterdam-New York; Kodansha, Ltd., Tokyo, 1981. xiv+464 pp. ISBN: 0-444-86172-6
  • C. Kuratowski. Introduction `a la théorie des ensembles et `a la topologie. Lénseignement mathématique, Université de Genève (1966). Review Number not available.
  • M. Ledoux, T.J. Lyons, Z. Qian. Lévy area and Wiener processes. Ann. Prob. in Press.
  • Ledoux, M.; Qian, Z.; Zhang, T.. Large deviations and support theorem for diffusion processes via rough paths. Stochastic Process. Appl. 102 (2002), no. 2, 265–283.
  • A. Lejay An introduction to rough paths. Sém. Proba. XXXVII, Secture Notes in Maths. Springer (2003). To appear.
  • Lyons, Terry J. The interpretation and solution of ordinary differential equations driven by rough signals. Stochastic analysis (Ithaca, NY, 1993), 115–128, Proc. Sympos. Pure Math., 57, Amer. Math. Soc., Providence, RI, 1995.
  • Lyons, Terry J. Differential equations driven by rough signals. Rev. Mat. Iberoamericana 14 (1998), no. 2, 215–310.
  • Lyons, T. J.; Qian, Z. M. Calculus for multiplicative functionals, Itô's formula and differential equations. Itô's stochastic calculus and probability theory, 233–250, Springer, Tokyo, 1996.
  • Lyons, Terry; Qian, Zhongmin. Flow equations on spaces of rough paths. J. Funct. Anal. 149 (1997), no. 1, 135–159.
  • Lyons, Terry; Qian, Zhongmin. System control and rough paths. Oxford Mathematical Monographs. Oxford Science Publications. Oxford University Press, Oxford, 2002. x+216 pp. ISBN: 0-19-850648-1
  • Millet, Annie; Sanz-Solé, Marta. A simple proof of the support theorem for diffusion processes. Séminaire de Probabilités, XXVIII, 36–48, Lecture Notes in Math., 1583, Springer, Berlin, 1994.
  • Stroock, Daniel W.; Varadhan, S. R. S. On the support of diffusion processes with applications to the strong maximum principle. Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971), Vol. III: Probability theory, pp. 333–359. Univ. California Press, Berkeley, Calif., 1972. (53 #4259)
  • L.C. Young. An inequality of Hölder type, connected with Stieltjes integration. Acta Math. 67, 251-282 (1936). Review Number not available.